There is no mention of headaches as a side effect on the Chantix site but it may be that it is a lesser reported one. I never had any problems other then a little gas/queasiness but that wasn't until my second month. Maybe you should try a few more days and if it persists, call the Chantix hotline.
Good luck and try to hang in there!
I'm on day 4, and having the same trouble. I've managed the nauseau by taking the morning pill with oatmeal but today I start the pm pill also, and am very wary due to headaches. No the pfizer folks dont list it as a side effect, but my pharmacy did, in fact the boxes were labeled warning may cause head ache. I'm already a long term migraine sufferer (atypical-post traumatic/injury) so I am hoping the headaches go away from the chantix. If they dont after one week I may have to stop the program. any one else?
Thanks for the note. Unfortunately, I had to stop the Chantix on day 10. I think I was allergic to it - intense itching like I've never had before. The doc said that it was possible that I could have an allergic reaction after 10 days on it b/c it slowly builds up in your system. Its half-life is 24 hours so that it maintains a steady supply of whatever the active ingredient is that makes you not want to smoke. Even on day 10, my cravings/desire to smoke had not diminished and I had not completely quit smoking. I had cut down some and just started noticing the day I had to quit that cigs tasted bad.
I wish you luck. I really wish I could have stayed on it and stuck it out. I was really hopeful it would be the miracle cure for quitting with a little less pain than cold turkey.
I had luck with the Nicotine Patch a couple years ago and quit for 8 months. Of course, I started again - DUMB!!!! Thinking of trying the patch again in a couple weeks. Good luck. Be careful with the headaches.
Sorry to hear that you had to quit the chantix. I guess I was one of the lucky ones! There are no quick fixes and even though chantix made it easier, there were still withdrawals and cravings. If you have had success using the patch then you really should try that again, read whyquit.com and post to the board when you are feeling vulnerable. Good luck!
Please keep us posted as to how it's going. I blamed everything on the withdrawals and not the pill so maybe I had more side effects other then the upset stomach? I'm just glad that I have finished and am 1 day away from 6 months.
I hope it works for you too, good luck.
I have been on it for for 3 days and the headaches just started getting bad. My doc started me on 1/2 tab in am for 3 days and then 1/2 tab twice daily for a wk, and then 1 in am and 1 in pm. Here's hoping they go away soon. I really wanna keep on it for myself and to quit this nasty habit.
I too have migraines and have not had a problem until I started taking the Chantix to quit smoking. I am at the point that I will try other methods before I will continue to take the Chantix. Because I cannot function with my head pounding like this.
I am on day 3 my head felt weird the first two days along with my eyes anyone else have the eye thing? Day three my head is killing me & upset stomach. I am thinking maybe it is too strong for me I weigh 115lbs not sure going to try to break it in half tomorrow & take 1/2 in the am & pm instead of 2 pills along with an alive... Wish me luck
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.